Please use this identifier to cite or link to this item:
|Title:||Cubes in elliptic divisibility sequences|
|Authors:||Uludaǧ Üniversitesi/Fen Edebiyat Fakültesi/Matematik Bölümü.|
Elliptic divisibility sequences
|Publisher:||Editura Acad Romane|
|Citation:||Gezer, B. ve Bizim, O. (2012). "Cubes in elliptic divisibility sequences". Mathematical Reports, 14(1), 21-29.|
|Abstract:||Elliptic divisibility sequences are generalizations of a class of integer divisibility sequences called Lucas sequences. There has been much interest in cases where the terms of Lucas sequences and also sequences of Pell numbers are squares or cubes [7, 8]. In , we determine in which cases a term of an elliptic divisibility sequence can be a square if one of the first six terms is zero. We also determine the cube terms of these sequences.|
|Appears in Collections:||Web of Science|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.